Alert archive / Oklahoma / Tornado Warnings in 2023

Tornado Warning 41, NWS Norman, OK

April 19, 2023Cleveland County, Pottawatomie County, Oklahoma

NWS Norman, OK issued this tornado warning at Apr 19, 2023, 8:39 PM CDT for Cleveland County, Pottawatomie County, Oklahoma. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2023, 8:39 PM CDT (01:39 UTC)
Expired
Apr 19, 2023, 9:30 PM CDT
In force
51 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Cleveland County, OK, Pottawatomie County, OK

The radar

The Norman radar (KTLX), 23 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 8:48 PM CDTTORNADO3 N Etowah, OKTHE TORNADO MOVED NORTHEAST THROUGH 859 PM INTO POTTAWTOMIE COUNTY.
Apr 19, 9:04 PM CDTTORNADO2 Sse Pink, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 4:48 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.7 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2023-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1620 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2023-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 427 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1620 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1145 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
427 m²/s²
0-3 km storm-relative helicity
523 m²/s²
Significant tornado parameter
4.0
Supercell composite
19.0

Open this sounding in Storm Lab

The text

As transmitted.

732 
WFUS54 KOUN 200139
TOROUN
OKC027-125-200230-
/O.NEW.KOUN.TO.W.0041.230420T0139Z-230420T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
839 PM CDT Wed Apr 19 2023

The National Weather Service in Norman has issued a

* Tornado Warning for...
  East central Cleveland County in central Oklahoma...
  West central Pottawatomie County in central Oklahoma...

* Until 930 PM CDT.
    
* At 839 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 5 miles west of Etowah, moving east at 15 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Southeastern Norman, Tribbey, Etowah, and southern Lake
  Thunderbird.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3508 9728 3514 9732 3520 9727 3524 9712
      3516 9703 3510 9702
TIME...MOT...LOC 0139Z 261DEG 15KT 3512 9725 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

Mahale
3 follow-up statements
073 
WWUS54 KOUN 200151
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
851 PM CDT Wed Apr 19 2023

OKC027-125-200230-
/O.CON.KOUN.TO.W.0041.000000T0000Z-230420T0230Z/
Cleveland OK-Pottawatomie OK-
851 PM CDT Wed Apr 19 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR EAST
CENTRAL CLEVELAND AND WEST CENTRAL POTTAWATOMIE COUNTIES...
        
At 851 PM CDT, a confirmed tornado was located near Etowah, moving
east at 20 mph.

HAZARD...Damaging tornado and golf ball size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Southeastern Norman, Etowah, and southern Lake Thunderbird. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3513 9718 3520 9727 3524 9712 3516 9703
      3514 9703
TIME...MOT...LOC 0151Z 251DEG 17KT 3517 9716 

TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN

$$

Mahale
670 
WWUS54 KOUN 200152 CCA
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
852 PM CDT Wed Apr 19 2023

OKC027-125-200230-
/O.COR.KOUN.TO.W.0041.000000T0000Z-230420T0230Z/
Cleveland OK-Pottawatomie OK-
852 PM CDT Wed Apr 19 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR EAST
CENTRAL CLEVELAND AND WEST CENTRAL POTTAWATOMIE COUNTIES...
        
At 852 PM CDT, a confirmed large and extremely dangerous tornado was
located near Etowah, moving east at 20 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Southeastern Norman, Etowah, and southern Lake Thunderbird. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, an extremely dangerous and potentially deadly tornado is
on the ground. To protect your life, TAKE COVER NOW! Move to a storm
shelter, safe room, or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3513 9718 3520 9727 3524 9712 3516 9703
      3514 9703
TIME...MOT...LOC 0151Z 251DEG 17KT 3517 9716 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN

$$

Mahale
511 
WWUS54 KOUN 200220 RRA
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
920 PM CDT Wed Apr 19 2023

OKC027-125-200230-
/O.EXP.KOUN.TO.W.0041.000000T0000Z-230420T0230Z/
Cleveland OK-Pottawatomie OK-
920 PM CDT Wed Apr 19 2023

...THE TORNADO WARNING FOR EAST CENTRAL CLEVELAND AND WEST CENTRAL
POTTAWATOMIE COUNTIES WILL EXPIRE AT 930 PM CDT...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning will be allowed to expire.

LAT...LON 3513 9718 3520 9727 3524 9712 3516 9703
      3514 9703
TIME...MOT...LOC 0220Z 251DEG 17KT 3521 9701 

$$

Mahale

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 19, 4:13 PM CDT, 4 hours 26 minutes earlier.

Area forecast discussion, Apr 19, 4:13 PM CDT, 4 hours 26 minutes before
Area Forecast Discussion
National Weather Service Norman OK
413 PM CDT Wed Apr 19 2023

...New LONG TERM...

.SHORT TERM...
(This evening through Thursday)
Issued at 403 PM CDT Wed Apr 19 2023

Continuing to monitor the movement of the dryline eastward through
Oklahoma and northern Texas, the ongoing fire weather conditions in
western Oklahoma and portions of western north Texas, as well as the
potential for severe weather this late afternoon and evening ahead
of the dryline. The dryline is currently positioned across
northwestern Oklahoma down through far western Oklahoma. Veering
winds throughout southwestern and northern Oklahoma will shift the
dryline further east as dry air gets advected into the region.
Meanwhile, southerly winds elsewhere continues to bring deep
moisture advection into the region, with mid to upper 60 degree
dewpoints across south central Oklahoma.

A 19Z special sounding has the cap weaker and shifting upward in
height, as well as deeper moisture arriving in the region,
indicating increasing potential for a storm or two to develop. With
the weakening elevated stability, precipitation chances have been
increased across southern and central Oklahoma. While storm coverage
is expected to remain fairly limited with the capping inversion
across the region, any storms that do develop have a decent
liklihood to be severe. Modest instability (CAPE > 2500 J/kg) as
well as shear (0-6km shear ~ 50kts) will likely result in
supercellular development, while strong cloud layer winds (~80kts)
will result in the development of large and possibly significant
hail. Strong winds will also be a concern with any storms that
develop (DCAPE > 1000 J/kg).

While low level shear will remain fairly low through the late
afternoon, there will be a window of time in the early evening with
the low level jet increasing but before prohibitive CIN develops
through the region that low level shear will increase (0-1km shear ~
30kts). This could result in an isolated tornado potential through
central Oklahoma.

Elsewhere, fire weather will continue to be a concern across western
and northern Oklahoma behind the dryline with single digit relative
humidities and gusty winds. As the low pressure cyclone moves
through southern Oklahoma, the strong surface pressure gradient
will result in strong southerly surface winds will increase across
northern and central Oklahoma, with widespread Advisory criteria
winds expected to persist until Thursday morning.

A cold front will begin moving into the region Thursday morning
northwest to southeast across the region. Showers and possibly some
elevated storms may develop along this cold front. With plenty of
elevated instability (MUCAPE > 2000 J/kg) and some shear (0-6km
shear > 20kts), some hail could occur with these storms.

&&

.LONG TERM...
(Thursday night through next Tuesday)
Issued at 412 PM CDT Wed Apr 19 2023

The cold front will continue moving through Oklahoma and western
north Texas through Thursday into Thursday evening before stalling.
The timing and location of this front continues to vary between
model runs, with severe weather possible along and ahead of the
frontal boundary. These showers and storms will linger in the region
until the front shifts eastward with a second burst of cold air on
Friday.

Behind the cold front, much colder air is expected through the
weekend and into early next week. Average highs and lows will be
well below average, with a chance of some frost/freeze conditions in
far northern Oklahoma. While there is some uncertainty following
the exit of the upper level trough eastward over the weekend, the
next best chance of precipitation continues to be early next week
as moisture advection returns to the region and a series of upper
level shortwaves in a zonal flow.

Zwink

&&

.AVIATION...
(18Z TAFS)
Issued at 1150 AM CDT Wed Apr 19 2023

Mostly VFR conditions will persist through the TAF period. Gusty
southerly winds will veer throughout the overnight hours as a cold
front moves into the area. There is a low potential for
thunderstorms across much of the area this afternoon through the
overnight hours. Confidence in any storm affecting a TAF site is
very low at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  56  73  47  68 /  40  20  20  20
Hobart OK         53  75  45  70 /  10   0  10  10
Wichita Falls TX  64  77  49  72 /  30  10  20  10
Gage OK           44  70  42  68 /  10   0  20  10
Ponca City OK     56  74  45  69 /  40  10  10  10
Durant OK         65  79  54  70 /  10  70  50  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Red Flag Warning until 9 PM CDT this evening for OKZ004>006-
     009>011-014>017-021-022-033>036.

     Wind Advisory from midnight tonight to 7 AM CDT Thursday for
     OKZ005>008-010>013-015-017>020-024>026.

TX...Red Flag Warning until 9 PM CDT this evening for TXZ083-084-087.

&&

SHORT TERM...50
LONG TERM....50
AVIATION...13
Hazardous weather outlook, Apr 19, 3:15 AM CDT, 17 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
315 AM CDT Wed Apr 19 2023

OKZ004>048-050>052-TXZ083>090-200815-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
315 AM CDT Wed Apr 19 2023

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
A few isolated thunderstorms may develop late this afternoon and
early evening along a dryline across portions of western and
central Oklahoma, and western north Texas. There will be a cap in
place which could hinder storm development but if storms develop,
severe weather will be possible large hail up to the size of
baseballs and wind gusts to 70 mph possible.

Additional thunderstorms could develop overnight into early
Thursday along and behind a cold front that is expected to move
across the area. Some of these elevated storms could become strong
to severe with hail the primary concern.

.Fire Weather...
Near critical to critical fire weather conditions are possible
behind the dryline this afternoon and early evening across
portions of western Oklahoma and western north Texas. A Red Flag
Warning is in effect.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
Showers and thunderstorms will remain possible Thursday along and
behind the cold front that will continue to move across the area.
Small hail could be possible with the stronger storms Thursday
morning. Severe storms could then be possible Thursday afternoon
and evening in parts of southeast and south central Oklahoma with
large hail and damaging winds possible.

Showers and thunderstorms will remain possible across portions of
the area through Friday. After a brief break, thunderstorm chances
will return to portions of the area early next week.

.Fire Weather...
Elevated to maybe near critical fire weather conditions will
remain possible Thursday into Saturday mainly across portions of
western Oklahoma and western north Texas.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Apr 19, 7:24 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
724 PM CDT WED APR 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             1 SW BLANCHARD          35.13N 97.67W
04/19/2023  E2.50 INCH       MCCLAIN            OK   OTHER FEDERAL

&&

JP
Local storm report, Apr 19, 7:44 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
744 PM CDT WED APR 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     TORNADO          COLE                    35.10N 97.58W
04/19/2023                   MCCLAIN            OK   BROADCAST MEDIA

&&

JP
Local storm report, Apr 19, 8:11 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
811 PM CDT WED APR 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             7 W VALLEY BROOK        35.39N 97.60W
04/19/2023  M1.00 INCH       OKLAHOMA           OK   ASOS

            WILL ROGERS WORLD AIRPORT.

&&

JP
Local storm report, Apr 19, 8:12 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
812 PM CDT WED APR 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             2 E NOBLE               35.14N 97.36W
04/19/2023  M2.00 INCH       CLEVELAND          OK   TRAINED SPOTTER

&&

JP
Local storm report, Apr 19, 8:25 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
825 PM CDT WED APR 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     HAIL             6 S STERLING            34.67N 98.17W
04/19/2023  E2.50 INCH       COMANCHE           OK   EMERGENCY MNGR

&&

JP
Local storm report, Apr 19, 8:30 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
830 PM CDT WED APR 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HAIL             4 W CENTRAL HIGH        34.61N 98.16W
04/19/2023  E1.75 INCH       COMANCHE           OK   EMERGENCY MNGR

&&

JP

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:03 PM CDTTornado WarningOUNCleveland, Oklahoma42 min
Apr 19, 7:05 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman40 min
Apr 19, 7:15 PM CDTTornado WarningOUNCleveland, Grady, McClain45 min
Apr 19, 7:20 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma40 min
Apr 19, 7:27 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNCleveland, Grady, McClain48 min
Apr 19, 7:32 PM CDTSevere Thunderstorm WarningOUNNoble43 min
Apr 19, 7:34 PM CDTTornado WarningOUNCleveland, McClain26 min
Apr 19, 7:43 PM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma47 min
Apr 19, 7:45 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens45 min
Apr 19, 7:46 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens44 min
Apr 19, 7:46 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Stephens44 min
Apr 19, 7:50 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Oklahoma40 min
Apr 19, 7:56 PM CDTTornado Warning Tornado observedConsiderable damage threatOUNCleveland, McClain18 min
Apr 19, 7:59 PM CDTTornado Warning Tornado observedConsiderable damage threatOUNCleveland, McClain16 min
Apr 19, 8:01 PM CDTTornado WarningOUNCleveland, McClain44 min
Apr 19, 8:05 PM CDTSevere Thunderstorm WarningOUNLogan, Noble, Payne40 min
Apr 19, 8:15 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCleveland, McClain45 min
Apr 19, 8:19 PM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma3 hr
Apr 19, 8:24 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Oklahoma51 min
Apr 19, 8:25 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNComanche, Grady, Stephens50 min
Apr 19, 8:36 PM CDTSevere Thunderstorm WarningOUNCotton, Stephens39 min
Apr 19, 8:44 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCleveland, Pottawatomie46 min
Apr 19, 8:46 PM CDTWind AdvisoryOUNAlfalfa, Blaine, Canadian, Dewey, Ellis, Garfield and 13 more10 hr
Apr 19, 8:47 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma43 min
Apr 19, 8:55 PM CDTTornado Warning Tornado observedConsiderable damage threatOUNCleveland, Pottawatomie35 min
Apr 19, 9:09 PM CDTTornado WarningOUNCleveland, Pottawatomie36 min
Apr 19, 9:12 PM CDTTornado WarningOUNPottawatomie48 min
Apr 19, 9:18 PM CDTTornado WarningOUNCleveland, Pottawatomie27 min
Apr 19, 9:24 PM CDTTornado WarningOUNPottawatomie51 min
Apr 19, 9:31 PM CDTTornado WarningOUNCleveland, Pottawatomie29 min
Apr 19, 9:43 PM CDTTornado WarningOUNPottawatomie32 min
Apr 19, 9:59 PM CDTAreal Flood AdvisoryOUNPottawatomie3 hr
Apr 19, 10:02 PM CDTTornado Warning Tornado observedConsiderable damage threatOUNLincoln, Pottawatomie13 min
Apr 19, 10:12 PM CDTTornado Warning Tornado observedConsiderable damage threatOUNLincoln, Pottawatomie14 min
Apr 19, 10:13 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNLincoln, Pottawatomie, Seminole47 min
Apr 19, 10:28 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie32 min
Apr 19, 10:37 PM CDTTornado WarningOUNLincoln, Pottawatomie16 min
Apr 19, 10:56 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNLincoln, Pottawatomie34 min
Apr 19, 11:19 PM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie3 hr
Apr 20, 4:53 AM CDTSpecial Weather StatementOUNLogan37 min
Apr 20, 5:17 AM CDTSpecial Weather StatementOUNLogan28 min
Apr 20, 5:35 AM CDTSevere Thunderstorm WarningOUNLogan, Payne40 min
Apr 20, 6:10 AM CDTSpecial Weather StatementOUNLogan35 min
Apr 20, 6:20 AM CDTSpecial Weather StatementOUNPayne25 min
Apr 20, 6:39 AM CDTSpecial Weather StatementOUNLincoln36 min
Apr 20, 7:05 AM CDTSpecial Weather StatementOUNMcClain25 min
Apr 20, 7:37 AM CDTSpecial Weather StatementOUNGarvin38 min
Apr 20, 2:11 PM CDTSpecial Weather StatementOUNBryan34 min

Nearby

Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.